# SDR HALA2019061100289

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 1,789 hours, 347 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT FL 310, 1 HOUR IN TO FLIGHT "ENGINE FIRE LOOP B FAULT" TRIGGERED FOR 3 SECONDS.   PERFORMED TROUBLESHOOTING OF ENG FIRE LOOP B FAULT PER TSM 26-12-00. PERFORMED OPS TEST OF OVERHEAT DETECTION SYSTEM PER 26-12-00-710-002-A. OPS CHECK GOOD. OK FOR SVC.
